# SDR NOCA00512

- Difficulty date: January 6, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H EMERGENCY LIGHT AT 35GF IS DIM.  RELAMPED EMERGENCY LIGHT LAMP AT SEAT ROW 35GF AND PERFORMED TEST, OPS CHECK NORMAL REF B767 AMM 33-51-04.
